# SDR UPS00432609

- Difficulty date: May 12, 2000
- Submitted: June 5, 2000
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747-200B
- Aircraft serial: 1
- System (JASC): 3411 · Pitot/Static System
- Part: Line
- Condition: Not Closed
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:C, AIR TURNBACK DUE TO FAILURE OF AIRSPEED AND ALTIMETER SYSTEM.  AFTER DEBRIEF WITH CREW, FLS COMPLETED AN INSPECTION OF A/C, FOUND CAPT''S AND F/O''S PITOT DRAIN LINES UNCAPPED IN THE E & E BAY.  THE FLAP SYS WAS OVERSPED.  *S/D*  CAPPED PITOT DRAIN LINES, OPS CHECK GOOD.  COMPLETED INSPECTION OF OVERSPED FLAPS.  REMOVED AND REPLACED BAD COMPONENTS ACCORDINGLY.  A/C OK FOR SERVICE.
